|Allegra||fexofenadine||Brand||India||120mg||10 Tablets X 10||DR||$90.00||Add|
|Allegra Syrup||fexofenadine||Brand||India||30mg||1 Oral Suspension||DR||$35.14||Add|
|Allegra Syrup||fexofenadine||Brand||India||30mg||1 Oral Suspension X 10||DR||$51.40||Add|
|Allegra/Telfast||fexofenadine||Brand||New Zealand||60mg||20 Tablets||OTC||$9.88||Add|
|Allegra/Telfast||fexofenadine||Brand||New Zealand||120mg||30 tablets||OTC||$28.40||Add|
|Allegra/Telfast||fexofenadine||Brand||New Zealand||180mg||30 Tablets||OTC||$32.73||Add|
|Allegra/Telfast||fexofenadine||Brand||New Zealand||120mg||180 tablets (6 boxes)||OTC||$148.23||Add|
|Allegra/Telfast||fexofenadine||Brand||New Zealand||180mg||180 tablets (6 box)||OTC||$155.64||Add|
Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturer depending on the country of origin. Images are provided as a reference only, the received medicine may vary in packaging, color, pill shape, etc, from one batch to the next. For an item marked "generic" any quality brand may be sent, however you will always receive the active ingredients ordered in the strength(s) ordered.
Telfast contains as active ingredient called fexofenadine.
It is one of a group of medicines called antihistamines. Fexofenadine relieves the symptoms associated with seasonal allergic rhinitis.
Do not take Telfast if:
Some of the side effects that can occur with Telfast are headache, drowsiness, nausea, fatigue and dizziness. Telfast 60mg are taken twice daily providing fast-acting relief. Telfast 120mg and 180mg are taken once daily.
General Allegra Information
Allergies can be very irritating and extremely restrictive in leading a normal lifestyle. Allegra is an antihistamine (works against histamines which are produced by the body) used to prevent allergic symptoms like runny nose, sneezing, itchy and watery eyes. The drug can be purchased over the counter in New Zealand.
The active ingredient in Allegra is Fexofenadine Hydrochloride. Fexofenadine is a second generation antihistamine and therefore does not enter the brain of the patient readily through the blood stream. As a result it causes less drowsiness, unlike many other anti-allergy drugs.
Allegra is not approved for use by children below 6 years of age. The generally recommended dosage for Allegra is one tablet twice a day (morning and evening). However, note that the dosage may vary from person to person depending upon a number of other factors. Therefore, if one is undergoing treatment for any other complications, it is advisable to take this drug after consulting with a doctor.
Each dose of Allegra must be taken with a glass of water. Allegra must not be taken along with or close to a dose of an antacid that contains aluminium or magnesium like Roliads, Maalox, Milk of Magnesia, Mylanta, Pepcid complete as they reduce the effectiveness of the anti-allergy drug. Under no circumstances should a patient take a double dose of Allegra. In the event of an overdose, seek medical help immediately. Some common symptoms of an overdose may be: breathing difficulty, closing of the throat, hives, swelling of the lips, face or tongue.
Allegra must always be stored at room temperature between 20oC and 25oC away from moisture and heat. Keep away from the reach of children and pets.
Pre-use precautions and possible side effects of using Allegra
While it is an easily-available over the counter drug, one must take sufficient precautions to prevent complications arising from improper use. This is particularly so if one is undergoing treatment with drugs such as Erythromycin and Ketoconazole (Nizoral) or even other over the counter drugs or herbal products. We strongly recommend consulting with a doctor before commencing with Allegra consumption in any of the following conditions:
Any known allergies or reactions to Allegra or any of the ingredients present in it
If one is pregnant or planning pregnancy in the near future
If one is a nursing mother
If one is suffering from any illnesses of the heart, liver or kidney. While use of Allegra may not be prohibited in such a scenario, a change in dosage or additional observation may be required.
Some patients experience minor side effects such as nausea, vomiting, an upset stomach / indigestion, headache, fever, cold or menstrual problems. Watch out for any other signs that are out of regular patterns—they may be a result of the use of Allegra.
However, if one experiences difficulty in breathing, swelling of the tongue, lips or face,
choking or hives, it is best to stop use of Allegra and contact a doctor immediately.